34328 articles – 26892 Notices  [english version]
.:. Consultation > Par auteur > Assous .:.
12 documents classés par :
1 - 2 Page Suivante Page Finale
Time-dependent Maxwell's equations with charges in singular geometries
Assous F., Ciarlet P., Garcia E., Segré J.
Computer Methods in Applied Mechanics and Engineering 196, 1-3 (2006) 665-681 [hal-00977677 - version 1]
Singular electromagnetic fields: Inductive approach (Singularités électromagnétiques: Une approche inductive)
Assous F., Ciarlet Jr. P., Garcia E.
Comptes Rendus Mathématique 341, 10 (2005) 605-610 [hal-00876241 - version 1]
Numerical solution to the time-dependent Maxwell equations in axisymmetric singular domains: The Singular Complement Method
Assous F., Ciarlet P., Labrunie S., Segré J.
Journal of Computational Physics 191, 1 (2003) 147-176 [hal-00989621 - version 1]
Solution of axisymmetric Maxwell equations
Assous F., Ciarlet P., Labrunie S.
Mathematical Methods in the Applied Sciences 26, 10 (2003) 861-896 [hal-00989564 - version 1]
Theoretical tools to solve the axisymmetric Maxwell equations
Assous F., Ciarlet P., Labrunie S.
Mathematical Methods in the Applied Sciences 25, 1 (2002) 49-78 [hal-00878222 - version 1]
Numerical solution to the time-dependent Maxwell equations in two-dimensional singular domains: the Singular Complement Method
Assous F., Ciarlet P., Segré J.
Journal of Computational Physics 161, 1 (2000) 218-249 [hal-01010725 - version 1]
Résolution des équations de Maxwell instationnaires avec charges dans un domaine singulier bidimensionnel
Assous F., Ciarlet P., Garcia E.
Comptes Rendus de l'Academie des Sciences. Serie 1, Mathematique 330 (2000) 391-396 [hal-01010723 - version 1]
Caractérisation de la partie singulière et résolution des équations de Maxwell en géométrie singulière axisymétrique
Assous F., Ciarlet P., Labrunie S.
Comptes Rendus de l'Academie des Sciences. Serie 1, Mathematique 328, 9 (1999) 767-772 [hal-01010720 - version 1]
Quelques résultats sur la régularité en temps des équations de Maxwell instationnaires
Assous F., Ciarlet P.
Comptes Rendus de l'Academie des Sciences. Serie 1, Mathematique 327, 8 (1998) 719-724 [hal-01010667 - version 1]
Resolution of the Maxwell equations in a domain with reentrant corners
Assous F., Ciarlet P., Sonnendrücker E.
Modelisation Mathématique et Analyse Numérique 32, 3 (1998) 359-389 [hal-01010426 - version 1]